Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A mean ergodic theorem


Author: Robert Sine
Journal: Proc. Amer. Math. Soc. 24 (1970), 438-439
MSC: Primary 28.70; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0252605-X
MathSciNet review: 0252605
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • [2] Robert Sine, Geometric theory of a single Markov operator, Pacific J. Math. 27 (1968), 155–166. MR 0240281

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70, 47.00

Retrieve articles in all journals with MSC: 28.70, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252605-X
Article copyright: © Copyright 1970 American Mathematical Society